# SDR AUS20031155

- Difficulty date: August 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Component: Trailing Edge F
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP UP MICROSWITCH WIRE BROKEN. SWITCH IS LOCATED BEHINDFLAP SELECTOR.
